# SDR SIMA201105302

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 19,003 hours, 16,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE SERVICE DOOR CENTER SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW SERVICE DOOR, CENTER SILL IAW EMBRAER SRM 51-40-02 AND ETA-EM-5300-1706.  THE AIRCRAFT WAS RETURNED TO SERVICE.
